Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Blood bruises all over arms and body. Why easily bruised? Due to BP, thyroid medication?

I have blood bruises on my arms if I bump into something or scratch my arms. I bump into any thing and get a bad bruise. My kids can squeeze my arm and I will bruse. What can cause this. My doctor says, advil , ibuprophin, aleeve, I don t take these unless absolutey necessary. I do take blood pressure medicine, throid, and hormone, could any of these cause this?
Asked On : Fri, 6 Jul 2012
Answers:  1 Views:  104
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pathologist and Microbiologist 's  Response
Hi cpnbba, looks like you have some kind of coagulation disorder which can be caused due to deficiency in your platelets-number or function,or due to deficiency of clotting factors,or due to vit c def to name a few broad catogories. To start with you can get your platelet counts done, and get your PT and aPTT tests done. These will be able to guide you to the broad cause of your problem. In the meanwhile you can start taking foods rich in vit-c like citrous fruits, and fresh leafy vegetables and can also take vitc suppliments. Also avoid the medicine mentioned by the doctor as they may aggrevate your condition. Your routine thyroid and BP medication you can continue with the advice of your attending physician. The hormone that you have mentioned should have a name and check out with your doctor whether it is safe to be had. Take care.
Answered: Fri, 6 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor